Cozzi Matteo

RICERCATORE A TEMPO DETERMINATO (Lettera B)
SSD
MAT/05 - ANALISI MATEMATICA
Settore concorsuale
01/A3 - ANALISI MATEMATICA, PROBABILITÀ E STATISTICA MATEMATICA

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

E-mail di ateneo
Sito web
Didattica - insegnamenti
Ricerca

Pubblicazioni

Pubblicazioni
  • A gradient estimate for nonlocal minimal graphs / X. Cabre, M. Cozzi. - In: DUKE MATHEMATICAL JOURNAL. - ISSN 0012-7094. - 168:5(2019), pp. 775-848.
  • Fractional De Giorgi classes and applications to nonlocal regularity theory / M. Cozzi (SPRINGER INDAM SERIES). - In: Contemporary Research in Elliptic PDEs and Related Topics / [a cura di] S. Dipierro. - [s.l] : Springer International Publishing, 2019. - ISBN 9783030189204. - pp. 277-299
  • Planelike minimizers of nonlocal Ginzburg-Landau energies and fractional perimeters in periodic media / M. Cozzi, E. Valdinoci. - In: NONLINEARITY. - ISSN 0951-7715. - 31:7(2018 May 25), pp. 3013-3056.
  • Planelike Interfaces in Long-Range Ising Models and Connections with Nonlocal Minimal Surfaces / M. Cozzi, S. Dipierro, E. Valdinoci. - In: JOURNAL OF STATISTICAL PHYSICS. - ISSN 0022-4715. - 167:6(2017), pp. 1401-1451.
  • Nonlocal phase transitions in homogeneous and periodic media / M. Cozzi, S. Dipierro, E. Valdinoci. - In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS. - ISSN 1661-7738. - 19:1(2017), pp. 387-405.